MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 168 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) STYLE 168 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 168-650
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: visual analysis of the returned device identified: one linear opening, brown particles device outer surface and creases.Leak test and microscopic analysis was performed which identified: one sharp opening.Fill inspection was performed and identified no blockage in the valve.A dimension measurement in the shell was performed which identify the thickness within specification.Based on the device analysis the final assessment is: one sharp opening assessed as unidentified (tear) opening.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: deflation.
 
Event or Problem Description
Healthcare provider reported bilateral deflation.This record is for the right side.The device has been explanted.

Brand Name
STYLE 168 SALINE FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9547845
Report Number9617229-2019-15305
Device Sequence Number11364841
Product Code FWM
UDI-Device Identifier10888628000919
UDI-Public10888628000919
Combination Product (Y/N)N
Initial Reporter StateNY
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/11/2020
Device Catalogue Number168-650
Device Lot Number2881901
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2019
Initial Report FDA Received Date01/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;